Discontinuation of benzodiazepines
- Lowered seizure threshold on olanzapine. Woolley, J.; Smith, S. // British Journal of Psychiatry;Jan2001, Vol. 178, p85
A letter to the editor is presented in response to an article about lowered seizure threshold in olanzapine for schizophrenia in Great Britain.
- Olanzapine: concordant response in monozygotic twins with schizophrenia. Mata, I.; Madoz, V.; Arranz, M. J.; Sham, P.; Murray, R. M. // British Journal of Psychiatry;Jan2001, Vol. 178, p86
A letter to the editor is presented in response to an article about concordant response in monozygotic twins with schizophrenia with olanzapine.
- Anorexia nervosa: treatment with olanzapine. Jensen, V. S.; Mejlhede, A. // British Journal of Psychiatry;Jul2000, Vol. 177, p87
A letter to the editor is presented about an article on anorexia nervosa published in a 1999 issue of the "Biological Psychiatry" periodical.
- Management of treatment-resistant schizophrenia with olanzapine. Thomas, Stephanie G.; Labbate, Lawrence A.; Thomas, S G; Labbate, L A // Canadian Journal of Psychiatry;Mar1998, Vol. 43 Issue 2, p195
A letter to the editor is presented regarding management of schizophrenia with olanzapine in a treatment-resistant schizophrenic patient.
- Re: treatment noncompliance with orally disintegrating olanzapine tablets. Citrome, Leslie // Canadian Journal of Psychiatry;Jun2004, Vol. 49 Issue 6, p412
Presents a letter to the editor related to the treatment of the patients with schizophrenia.
- Effective use of olanzapine for obsessive-compulsive symptoms in a patient with bipolar disorder. Petrikis, Petros; Andreou, Christina; Bozikas, Vasilis P.; Karavatos, Athanasios // Canadian Journal of Psychiatry;Aug2004, Vol. 49 Issue 8, p572
Presents a letter to the editor about the use of olanzapine for treating the obsessive-compulsive symptoms of a patient with bipolar disorder and co-morbid obsessive-compulsive disorder.
- Dermatological side effects of olanzapine. Varghese, S. T.; Balhara, Y. P. S.; Shyamsunder, S.; Mondal, A. // Indian Journal of Medical Sciences;Jul2005, Vol. 59 Issue 7, p320
Presents a letter to the editor regarding the dermatological side effects of olanzapine, one of the most commonly prescribed antipsychotic medicines.
- Woman experiences gradual visual loss over 6 months. Lazzara, Matthew D.; Hedges III, Thomas R. // Ocular Surgery News;6/25/2010, Vol. 28 Issue 12, p62
The article describes the case of a 47-year old woman with a history of narcotic and benzodiazepine addiction for several years and who experienced gradual decrease in visual acuity over six months.
- Hypnopompic hallucinations during olanzapine treatment. Mancinelli, Iginia; Pompili, Maurizio; Ruberto, Amedeo; Tatarelli, Roberto // Canadian Journal of Psychiatry;Jul2004, Vol. 49 Issue 7, p496
Presents a letter to the editor about hypnopompic hallucinations during olanzapine treatment.